# SDR USAA980037

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234US
- Make and model: Boeing 737201
- Aircraft serial: 22274
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Bs 727
- Part time: 46,263 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK EDDY CURRENT INSPECTION, FOUND .25 INCH CRACK BS 727 RT STRINGER 18A FORWARD FASTENER HOLE CRACKED FORWARD FLANGE OF OUTBOARD CHORD.  INSTALLED CHORD KIT, REPAIRED PER EA 5394GO68 CARD NR 2-21-93834.  (M)
